# SDR AALA20100105TUL19

- Difficulty date: December 4, 2009
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 74,953 hours, 11,670 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE FUSELAGE SKIN INNER SURFACE BETWEEN STATION 1094 AND 1128 COMMON TO THE LEFT WING-TO-BODY FAIRING ATTACH POINTS.  REMOVED CORROSION AND REPAIRED UNDER ENGINEERING AUTHORIZATION B767-53-008096.
